# SDR C2XA10CL132

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 21,695 hours, 11,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3248A
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 15,961 hours, 9,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BAG SMOKE INOP MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE BAG SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
